MathSciNet Relay Station
MathSciNet bibliographic data
MR189048 57.10
Kervaire, Michel A. Le théorème de Barden-Mazur-Stallings. (French) Comment. Math. Helv. 40 1965 31–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement